MathSciNet Relay Station
MathSciNet bibliographic data
MR206004 (34 #5829) 14.51 (14.40)
Tate, John Endomorphisms of abelian varieties over finite fields. Invent. Math. 2 1966 134–144.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement